# SDR AALA20190525002

- Difficulty date: May 25, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 75,187 hours, 9,184 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Condition: Discharged
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND DOOR R4 EPAS GREEN LIGHT OFF, EPAS BATTERY PACK INOPERABLE. MAINTENANCE REPLACED BATTERY PACK PER AMM 52-11-20-401.
